MathSciNet Relay Station
MathSciNet bibliographic data
MR2029241 (2004i:46037) 46E15 (46B10)
Bonet, José; Wolf, Elke A note on weighted Banach spaces of holomorphic functions. Arch. Math. (Basel) 81 (2003), no. 6, 650–654.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement